# SDR YENA2024111301476

- Difficulty date: November 11, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N534JB
- Make and model: Airbus A320-232
- Aircraft serial: 01705
- Aircraft time: 84,820 hours, 30,965 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Girt Bar
- Condition: Abnormal
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#605, EWR-FLL. 'FOUND GIRT BAR FITTING AT L1 DOOR DAMAGED/ NOT SPRINGING UP PROPERLY; REMOVED AND REPLACED L1 DOOR AFT GIRT BAR FITTING IAW AMM 52-11-31. ALL OPS CHECKS NORMAL.'
